MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8390
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a syringe pump alarmed during the use of a one-link non-dehp microbore catheter extension set.The alarm was due to pressure in the set which delayed the medication delivery to the patient.This issue was identified during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6) g1: manufacturer name: baxter healthcare - aibonito address line 1: (b)(6) us city or (foreign state/province/territory): (b)(6) us state (select from fda approved list): na us zip code (b)(6) or (b)(6) or foreign postal code (10 digits): (b)(6) country (select from fda approved list) (b)(6) g1: manufacturer name: baxter healthcare - cartago address line 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial us city or (foreign state/province/territory): cartago us state (select from fda approved list): na us zip code (55555) or (55555-4444) or foreign postal code (10 digits): 30106 country (select from fda approved list): costa rica should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction made to d1 and d4: additional information was added to g4, h6, and h11: h11: the device was not returned, and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE CORPORATION
ni
ni
ni
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18136582
Report Number1416980-2023-05924
Device Sequence Number6560438
Product Code FPA
UDI-Device Identifier00085412475417
UDI-Public(01)00085412475417
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7N8390
Device Catalogue Number7N8390
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown